# SDR 20000331SH012

- Difficulty date: March 1, 2000
- Submitted: March 31, 2000
- Operation: General aviation
- Aircraft: N220GL
- Make and model: Beech 1900D
- Aircraft serial: UE220
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 060030620000
- Part serial: X3843
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT WRITE UP WAS ''STICKS SEVERAL THOUSAND FEET'', CALIBRATION WAS OUT AT -1,000 AND ZERO FEET AND 500 FEET, ENCODER FUNCTIONS PROPERLY, COULD NOT VERIFY OR DUPLICATE STICKING.  ALTIMETER WAS 40 FEET LOW AT -1,000 FEET AND PROGRESSIVELY GOT BETER.  AT +1,000 FEET WAS ZERO ERROR AND WITHIN LIMITS FOR REST OF TEST. (X)
